Defektschranken gewisser Subnormalteiler.

Hermann Heineken

Mathematische Zeitschrift (1986)

  • Volume: 191, page 137-144
  • ISSN: 0025-5874; 1432-1823

How to cite


Heineken, Hermann. "Defektschranken gewisser Subnormalteiler.." Mathematische Zeitschrift 191 (1986): 137-144. <>.

author = {Heineken, Hermann},
journal = {Mathematische Zeitschrift},
keywords = {subnormal subgroups; defect; Fitting subgroup; subnormal; embeddings; solvable groups},
pages = {137-144},
title = {Defektschranken gewisser Subnormalteiler.},
url = {},
volume = {191},
year = {1986},

AU - Heineken, Hermann
TI - Defektschranken gewisser Subnormalteiler.
JO - Mathematische Zeitschrift
PY - 1986
VL - 191
SP - 137
EP - 144
KW - subnormal subgroups; defect; Fitting subgroup; subnormal; embeddings; solvable groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.